# SDR UALA2010062102186

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,554 hours, 13,262 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029817
- Part serial: 60474331
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST APU START ATTEMPT APU AUTO SHUTDOWN AT NEAR FULL RPM.  LARGE CLOUD ON START THAT SMELLS LIKE OIL. APU LIT-UP AND THEN AUTO SHUTDOWN AFTER 1 TO 2 MINUTES.  OPENED APU COMPT AND DID NOT FIND ANY LEAKING COMPONENTS AT THIS TIME. BIT APU ECU FOUND "LOW OIL PSI". SERVICED WITH 3 QTS. ALSO FOUND DELTA P POPPED FOR LUBE FILTER NEXT TO OIL CAP.  RESET DELTA P, ATTEMPTED RESTART AFTER SVC OIL, WOULD NOT CRANK AND APU FAULT LIGHT CAME ON. APU ECU NOW SHOWS LOW OIL PRESSURE FLASHING.  APU INOPERATIVE.
